Journal article icon

Journal article

RE-ENTRANT WETTING TRANSITIONS IN MOLECULAR FLUID MIXTURES

Publication status:
Published

Actions


Authors


Journal:
JOURNAL DE PHYSIQUE LETTRES
Volume:
45
Issue:
17
Pages:
L863-L872
Publication date:
1984-01-01
ISSN:
0302-072X
URN:
uuid:133cd76f-b9fe-4ca9-97f7-75609af777ca
Source identifiers:
167359
Local pid:
pubs:167359

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP